# SDR MWEA99473

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fixed Vane
- Part number: 5930494501
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING INBOARD NR 3 FLAP FIXED VANE IS CHAFED.  MAINTENANCE INSTALLED REPAIR DOUBLER.
